# SDR 2025FA0000084

- Difficulty date: October 5, 2024
- Submitted: February 4, 2025
- Operation: General aviation
- Aircraft: N3715
- Engine: Lyc O320E2A
- Engine time: 651 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON OCTOBER 5, 2024, THE PILOT IN COMMAND DEPARTED FROM RUNWAY 31 AT KPVU IN AIRCRAFT N3715V AFTER COMPLETING A STANDARD PRE-FLIGHT RUN-UP. SHORTLY AFTER TAKEOFF, THE PILOT OBSERVED ABNORMAL ENGINE PERFORMANCE AND A REDUCTION IN RPM. IN RESPONSE, THE PILOT MADE THE DECISION TO LAND ON THE REMAINING PORTION OF RUNWAY 31. AFTER LANDING, A RUN-UP WAS CONDUCTED, WHICH YIELDED NORMAL INDICATIONS. HOWEVER, THE PILOT OPTED TO TAXI BACK FOR FURTHER INSPECTION TO ENSURE THE AIRCRAFT'S SAFETY. UPON INSPECTION, A MECHANIC FOUND A CRACKED CYLINDER.
